# SDR HNAA2021101800515

- Difficulty date: September 20, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 48,074 hours, 44,390 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE FRAME 25 CRACKED BETWEEN STRINGERS 15R AND 16R EVALUATION .... REMOVED, FABRICATED AND INSTALLED NEW SERVICEABLE FR25 FRAME SECTION (LOCATED FROM STR 15R TO STR 20R ) AND INSTALLED INTERNAL "U" SHAPED SPLICE DOUBLER IAW EMB145 SRM 53-00-04RE, ITEM 4, FIG 201 AND SRM 51-40-02 AND EO1-53-21-0266
